# SDR UALA2010111504232

- Difficulty date: November 12, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 59,740 hours, 8,745 cycles
- Engine: Pwa PW40903
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Module
- Part number: S243W0011601
- Part serial: 50
- Condition: Faulty
- Location: Fmc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOWNLOADING FAILURE FOR FMC.  REPLACED LEFT ACMF UNIT.  CHECKED OKAY PER MM.
